# SDR ASAA11410046

- Difficulty date: July 5, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659247
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 6 STA 807 827 IS CORRODED AT PREVIOUS REPAIR.  REMOVED DAMAGED AREA FABRICATED REPAIR ANGLES AND FILLER AND INSTALLED REPAIR IAW B737 400 SRM 53 00 53 FIGURE 201.
